# SDR 05FDEA00491

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 79,453 hours, 21,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: AJC7164503
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5310-55460 MAIN FRAME-AFT BODY PLANK BLEND REPAIR FS 2051, L45L (P/N AJC7164-503).  COMPLIED WITH EA 8-5310-55460 MAIN FRAME-AFT BODY PLANK BLEND REPAIR FS 2051, L45L (P/N AJC7164-503).
